# SDR SWAA2025012378749

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#62 A-043 AFT CABIN WET AREA FLOOR BEAM CORRODED AT STA 947 LBL 24 WL 208<[01] REMOVED CORROSION FROM AFT CABIN WET AREA FLOOR BEAM AT STA 947 LBL 24; VERIFIED ALLOWABLE DAMAGE = 0.071 IN. REMAINING THICKNESS = 0.109 IN. LOSS 0.062' FOUND OUT OF LIMITS; PERFORMED AA T CAP REPAIR FOR THE WHOLE FLOOR BEAM; IAW SRM 53-70-51-1A-1.;[02] VERIFIED ITEM 1.;[03] AUDIT C/W
